Scholion.ai

Bartlett correction of the unit root test in autoregressive models

B. NIELSEN

Biometrika · 1997 · Volume 84 · Issue 2

DOI: 10.1093/biomet/84.2.500

Abstract

The usual conditions for a Bartlett correction are not fulfilled when testing for a unit root in a Gaussian autoregressive model. However, by expanding the moments of the likelihood ratio statistic it can be shown that the Bartlett correction improves the asymptotic distribution approximation.

Enable JavaScript for citation tools and additional paper interactions.